# SDR COMA9531185

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6224401001
- Condition: Defective
- Location: Avionics Compt
- Part time: 17,034 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE LEFT AIRSPEED INDICATOR FAILED.  REPLACED THE AIR DATA COMPUTER.
